Alert archive / South Dakota / Tornado Warnings in 2013

Tornado Warning 7, NWS Aberdeen, SD

June 21, 2013Hand County, Spink County, South Dakota

NWS Aberdeen, SD issued this tornado warning at Jun 21, 2013, 2:11 PM CDT for Hand County, Spink County, South Dakota. It was in force for 19 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2013, 2:11 PM CDT (19:11 UTC)
Expired
Jun 21, 2013, 2:30 PM CDT
In force
19 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Hand County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 106 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 2:15 PM CDTTSTM WND GST 601 Wnw Saint Lawrence, SDMESONET STATION 1 WNW SAINT LAWRENCE /KMKA/
Jun 21, 2:19 PM CDTHAIL 1Wessington, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 9:09 AM CDTSevere Thunderstorm WatchSPC7 hr
Jun 21, 1:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 7.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
267 J/kg
Mixed-layer CIN
-511 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
-66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

045 
WFUS53 KABR 211911
TORABR
SDC059-115-211930-
/O.NEW.KABR.TO.W.0007.130621T1911Z-130621T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
211 PM CDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL HAND COUNTY IN CENTRAL SOUTH DAKOTA...
  EXTREME SOUTHWESTERN SPINK COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 230 PM CDT

* AT 208 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR VAYLAND...OR 8 MILES SOUTHEAST OF
  MILLER...MOVING EAST AT 50 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
  HAND AND EXTREME SOUTHWESTERN SPINK COUNTIES.

THIS WARNING INCLUDES HIGHWAY 14 BETWEEN MILE MARKERS 302 AND 316.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
ABERDEEN.

&&

LAT...LON 4455 9901 4466 9867 4464 9862 4463 9863
      4463 9870 4455 9869 4431 9869 4430 9871
TIME...MOT...LOC 1910Z 255DEG 45KT 4446 9882

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
DORN
1 follow-up statement
732 
WWUS53 KABR 211927
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
227 PM CDT FRI JUN 21 2013

SDC059-115-211937-
/O.EXP.KABR.TO.W.0007.000000T0000Z-130621T1930Z/
SPINK SD-HAND SD-
227 PM CDT FRI JUN 21 2013

...THE TORNADO WARNING FOR EAST CENTRAL HAND AND EXTREME SOUTHWESTERN
SPINK COUNTIES WILL EXPIRE AT 230 PM CDT/130 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND SEVERE 
THUNDERSTORM WATCH 335 REMAINS IN EFFECT UNTIL 4 PM CDT.

LAT...LON 4455 9901 4466 9867 4464 9862 4463 9863
      4463 9870 4455 9869 4431 9869 4430 9871
TIME...MOT...LOC 1927Z 255DEG 45KT 4451 9853

$$
DORN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 21, 1:11 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 21, 1:11 PM CDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
111 PM CDT FRI JUN 21 2013

.UPDATE...
18Z AVIATION DISCUSSION UPDATED BELOW.

UPDATED THE FORECAST THIS MORNING TO INCREASE POPS AND HAVE ADDED
SEVERE MENTION AS WELL. A VERY LARGE SEVERE STORM HAS BEEN ONGOING
JUST SOUTH OF INTERSTATE 90 IN RAPID CITYS CWA. THIS STORM SHOULD
REACH WESTERN JONES COUNTY WITHIN THE NEXT HOUR. ADDITIONAL
CONVECTION IS ALSO DEVELOPING ALONG AND NORTH OF A WARM EML WHICH
STRETCHES FROM NEAR KHON TO KPIR. GENERALLY EXPECTING AN INCREASE
IN CONVECTIVE COVERAGE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TODAY THROUGH SUNDAY
CURRENT WATER VAPOR IMAGERY SHOWS THE UPPER LOW SPINNING OVER THE
NORTHWEST CONUS...WITH SOUTHWEST FLOW OVER THE NORTHERN PLAINS.
THE LOW WILL CONTINUE TO ROTATE AROUND...BECOMING POSITIVELY TILTED
AND EJECTING ENERGY INTO THE NORTHERN PLAINS TODAY. INDIVIDUAL
WAVES OF ENERGY ARE NOT EASILY LOCATED IN THIS MORNINGS WATER
VAPOR IMAGERY...AND MODELS DO HAVE SOME TIMING DIFFERENCES WITH
THESE WAVES TODAY. THE NAM IN PARTICULAR...SEEMS TO BE THE
OUTLIER...SUGGESTING SHORTWAVE ENERGY WILL INITIATE A THUNDERSTORM
COMPLEX THIS MORNING...AND TRACK IT EAST ACROSS THE STATE.
ALTHOUGH THIS DIFFERENCE HAS INTRODUCED SOME FORECASTER
UNCERTAINTY...HAVE TRENDED THE FORECAST TO A MAJORITY OF THE OTHER
MODELS WHICH SUGGEST THAT MOST CONVECTION WILL HOLD OFF UNTIL THIS
AFTERNOON...AND WILL BE ABLE TO TAP INTO THE VERY UNSTABLE
AFTERNOON AIRMASS. MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE
SURFACE FEATURES HOWEVER. THE CURRENT SURFACE ANALYSIS SHOWS THE LOW
CENTER IN NORTHEAST COLORADO WITH A SURFACE TROUGH EXTENDING
ACROSS NEBRASKA AND INTO EASTERN SOUTH DAKOTA. THIS SYSTEM WILL
INTENSIFY WITH THE SURFACE BOUNDARY/WARM FRONT PUSHING BACK TO THE
NORTH...AND WILL BE DRAPED ACROSS SOUTH DAKOTA BY THIS AFTERNOON.
A VERY UNSTABLE ENVIRONMENT WILL BE IN PLACE...WITH BOUNDARY LAYER
DEWPOINTS IN THE UPPER 60S TO LOW 70S...ML CAPE VALUES RISING TO
OVER 3000 J/KG AND VERY STEEP MID LEVEL LAPSE RATES. THE SHEAR
PROFILES ARE ALSO VERY SUPPORTIVE...WITH 40 TO 50 KTS OF 0-6 KM
SHEAR...AND A NICELY CURVED HODOGRAPH. COMPOSITE PARAMETERS
/SCP...SIG SEVERE...ETC/ ALSO CONFIRM THE UNSTABLE ENVIRONMENT THAT
WILL BE IN PLACE TODAY. AT THIS TIME MODELS ARE NOT INDICATING A
SUPER STRONG CAP OVER OUR REGION EITHER...ALTHOUGH PERHAPS
SOUTHEAST SOUTH DAKOTA MY BE TOO CAPPED WITH 700 MB TEMPERATURES
RISING TO AROUND 14C...WITH THE 700 TEMPERATURES GRADIENT
WEAKENING TO AROUND 7 OR 8 C ACROSS OUR NORTHWEST CWA. THE
LIMITING FACTOR TO ALL OF THIS IS THAT MODELS ARE HINTING AT THE
POSSIBILITY OF A STRATUS DECK MOVING OVER THE REGION...WHICH MAY
INHIBIT DAYTIME HEATING. BUT...OVERALL FORECASTER CONFIDENCE IN
SEVERE STORMS OCCURRING TODAY IS PRETTY HIGH. ALL SEVERE WEATHER
THREATS ARE POSSIBLE...INCLUDING HEAVY RAIN /WHICH HAS BECOME AN
ISSUES FOR THE NORTHEAST CWA AS OF LATE/. PWATS ARE EXCEEDING 1.5
INCHES /ANOMALOUSLY HIGH FOR THIS TIME OF THE YEAR/...AND
THEREFORE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z SATURDAY.

THE UPPER LOW BECOMES NEGATIVELY TILTED BY SATURDAY
AFTERNOON...AND THE SURFACE LOW CONTINUES TO MOVE NORTHEAST. AN
INVERTED TROUGH WILL BE SITUATED ACROSS THE CWA...AND ANOTHER
ROUND OF THUNDERSTORMS IS LIKELY. 700 MB TEMPERATURES WILL BE
INCREASING HOWEVER...SO PERHAPS A STRONGER CAP TO BREAK ON
SATURDAY...BUT ANOTHER VERY GOOD SET UP FOR SEVERE WEATHER. THE
LOW PRESSURE SYSTEM FINALLY SHOWS SIGNS OF EXITING THE REGION ON
SUNDAY.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY
AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE EXTENDED. THE
PERIOD OPENS WITH SFC HIGH PRESSURE OVER THE REGION. ABUNDANT
MOISTURE LEFT OVER FROM THE WEEKEND SYSTEM WILL LIKELY NEED TO BE
CONSIDERED IN FUTURE FORECASTS FOR STRATUS OR FOG POSSIBILITIES
SUNDAY NIGHT.

ON MONDAY YET ANOTHER AREA OF LOW PRESSURE BEGINS TO MOVE OFF THE
ROCKIES. A WARM FRONT OVER THE SD/NE BORDER WILL HELP TO KICK OFF
SOME THUNDERSTORMS MONDAY AFTERNOON THROUGH MONDAY NIGHT.
SHOWERS/STORMS MAY LINGER ACROSS THE ND/SD BORDER AS THE LOW AND
ITS ASSOCIATED WARM FRONT PUSH NORTH TUESDAY AND TUESDAY NIGHT. AS
THE UPPER LOW MOVES ACROSS SOUTHERN CANADA/NORTHERN ND/MN ON
WEDNESDAY MOST PRECIP WILL REMAIN TO THE NORTH AND EAST OF THIS
CWA.

TEMPERATURES WILL REMAIN AT OR ABOVE AVERAGE WITH HIGHS MAINLY IN
THE MID TO UPPER 80S. BEHIND THE UPPER LOW AT THE END OF THE WEEK HIGHS
WILL FALL TO AROUND 80.

&&

.AVIATION...
18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

SHORT WAVE TROUGH LIFTING OVER THE REGION THROUGH THE EVENING
ALONG WITH A WARM FRONT PUSHING NORTH WILL BRING NUMEROUS SHOWERS
AND THUNDERSTORMS TO THE REGION. IT LOOKS LIKE ALL TERMINALS WILL
BE AFFECTED AT OR IN THE VICINITY WITH RAIN ALONG WITH THUNDER
INTO THE EVENING HOURS AS THIS PASSES THROUGH. SOME MVFR
VISIBILITIES ALONG WITH GUSTY WINDS ARE EXPECTED WITH THE STORMS.
OTHERWISE...AFTER THE STORMS PASS EXPECT VFR MOSTLY CLEAR SKIES IN
BEHIND LATER THIS EVENING AND SATURDAY MORNING.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BROWN-DAY-GRANT-
     MARSHALL-ROBERTS.

MN...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BIG STONE-
     TRAVERSE.

&&

UPDATE...SD
SHORT TERM...SERR
LONG TERM...WISE
AVIATION...MOHR

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 21, 5:08 AM CDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
508 AM CDT FRI JUN 21 2013

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-221015-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
508 AM CDT FRI JUN 21 2013 /408 AM MDT FRI JUN 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ALL THE INGREDIENTS WILL BE IN PLACE FOR SEVERE THUNDERSTORMS
TODAY. STORMS ARE EXPECTED TO DEVELOP NORTH OF A WARM FRONT AND
TRACK FROM WEST TO EAST ACROSS THE REGION. LARGE HAIL...STRONG
WINDS...HEAVY RAIN AND TORNADOES ARE ALL POSSIBLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS LIKELY ON
SATURDAY BEFORE THE LOW PRESSURE SYSTEM MOVES OUT OF THE REGION ON
SUNDAY. THE ACTIVE WEATHER PATTERN CONTINUES INTO NEXT WEEK
HOWEVER...WITH ADDITIONAL CHANCES FOR THUNDERSTORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY.

SERR

In the hours before

Local storm report, Jun 21, 1:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
138 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TORNADO          2 N TULARE              44.77N  98.51W
06/21/2013                   SPINK              SD   EMERGENCY MNGR

            SMALL TORNADO REPORTED NEAR TULARE

&&

EVENT NUMBER ABR1300566

SCARLETT
Local storm report, Jun 21, 1:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
141 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     2 W OACOMA              43.80N  99.42W
06/21/2013  M58 MPH          LYMAN              SD   MESONET

&&

EVENT NUMBER ABR1300567

SCARLETT
Local storm report, Jun 21, 1:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
149 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             8 NW MILLER             44.60N  99.10W
06/21/2013  E1.00 INCH       HAND               SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1300568

SCARLETT
Local storm report, Jun 21, 1:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
152 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     FUNNEL CLOUD     1 NW MILLER             44.53N  99.00W
06/21/2013                   HAND               SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1300569

SCARLETT
Local storm report, Jun 21, 2:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
208 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     TORNADO          8 NW MILLER             44.60N  99.10W
06/21/2013                   HAND               SD   LAW ENFORCEMENT

            BRIEF TOUCHDOWN

&&

EVENT NUMBER ABR1300570

SCARLETT
Local storm report, Jun 21, 2:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
209 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             HENRY                   44.88N  97.46W
06/21/2013  E1.00 INCH       CODINGTON          SD   TRAINED SPOTTER

            QUARTER SIZE HAIL.

&&

EVENT NUMBER ABR1300571

KG

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:06 PM CDTSevere Thunderstorm WarningABRDewey54 min
Jun 20, 8:32 PM CDTSevere Thunderstorm WarningABRCampbell43 min
Jun 20, 11:59 PM CDTFlash Flood WarningABRRoberts6 hr
Jun 21, 1:39 AM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant, Hamlin51 min
Jun 21, 10:48 AM CDTSevere Thunderstorm WarningABRJones57 min
Jun 21, 11:45 AM CDTSevere Thunderstorm WarningABRHughes, Jones, Lyman, Stanley60 min
Jun 21, 12:03 PM CDTSevere Thunderstorm WarningABRCorson27 min
Jun 21, 12:25 PM CDTSevere Thunderstorm WarningABRHughes, Lyman, Stanley, Sully65 min
Jun 21, 12:35 PM CDTSevere Thunderstorm WarningABRCorson40 min
Jun 21, 12:45 PM CDTSevere Thunderstorm WarningABRBuffalo, Hand, Hughes, Hyde, Jones, Lyman and 1 more60 min
Jun 21, 12:55 PM CDTSevere Thunderstorm WarningABRHand, Hughes, Hyde, Sully65 min
Jun 21, 12:59 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Spink61 min
Jun 21, 1:25 PM CDTTornado Warning Tornado observedABRSpink35 min
Jun 21, 1:33 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde57 min
Jun 21, 1:45 PM CDTSevere Thunderstorm WarningABRBuffalo, Hand, Hyde, Spink45 min
Jun 21, 1:52 PM CDTTornado WarningABRHand, Spink23 min
Jun 21, 1:57 PM CDTSevere Thunderstorm WarningABRSpink48 min
Jun 21, 2:01 PM CDTFlash Flood WarningABRSpink6 hr
Jun 21, 2:03 PM CDTTornado WarningABRSpink27 min
Jun 21, 2:09 PM CDTSevere Thunderstorm WarningABRClark, Codington51 min
Jun 21, 2:12 PM CDTTornado WarningABRSpink33 min
Jun 21, 2:18 PM CDTFlash Flood WarningABRFaulk, Hand, Hyde, Spink6 hr
Jun 21, 2:38 PM CDTTornado WarningABRClark, Spink37 min
Jun 21, 2:44 PM CDTSevere Thunderstorm WarningABRClark, Spink61 min
Jun 21, 2:58 PM CDTTornado Warning Tornado observedABRClark, Spink32 min
Jun 21, 3:21 PM CDTTornado Warning Tornado observedABRClark, Hamlin24 min
Jun 21, 3:26 PM CDTTornado Warning Tornado observedABRClark34 min
Jun 21, 3:33 PM CDTSevere Thunderstorm WarningABRClark, Codington, Hamlin42 min
Jun 21, 3:41 PM CDTTornado WarningABRCodington, Deuel, Hamlin34 min
Jun 21, 3:43 PM CDTTornado WarningABRClark, Codington, Deuel, Hamlin32 min
Jun 21, 3:56 PM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant, Hamlin64 min
Jun 21, 4:33 PM CDTFlash Flood WarningABRCodington6 hr
Jun 21, 4:40 PM CDTSevere Thunderstorm WarningABRCodington, Grant50 min
Jun 21, 4:49 PM CDTSevere Thunderstorm WarningABRGrant, Roberts41 min
Jun 21, 5:12 PM CDTSevere Thunderstorm WarningABRGrant, Roberts48 min

Nearby

Tornado Warnings in South Dakota, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.